Next Article in Journal
RISC Conversions for LNS Arithmetic in Embedded Systems
Next Article in Special Issue
The Combined Estimator for Stochastic Equations on Graphs with Fractional Noise
Previous Article in Journal
Considering Random Factors in Modeling Complex Microeconomic Systems
Previous Article in Special Issue
d-Path Laplacians and Quantum Transport on Graphs

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1207

Article: Viral Infection Dynamics Model Based on a Markov Process with Time Delay between Cell Infection and Progeny Production
Authors: by Igor Sazonov, Dmitry Grebennikov, Mark Kelbert, Andreas Meyerhans and Gennady Bocharov

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop